Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hi,i am from india....about 5 months back i had severe breakout and i had many pimples<no active acne since last 3 months>.....my derma prescribed me adapelene for 1 month and bp for another 1 month....although it cured my acne but left load of red marks which are as dark as hell.......now its been 3 months since those red marks hav'nt faded....they have reduced (about 10%) but still look very shabby......in last three months i have used glycolic acid 12% kojic acid,azelic acid 12% and hydroquionine<i suppose spelling is wrong>....PLS PLS HELP ME PLS.........i am sick of these red marks!!!

post-158091-0-07739700-1319107783_thumb.

post-158091-0-91847500-1319107797_thumb.

post-158091-0-15348500-1319107818_thumb.

post-158091-0-23032700-1319107837_thumb.

post-158091-0-07739700-1319107783_thumb.

post-158091-0-91847500-1319107797_thumb.

post-158091-0-15348500-1319107818_thumb.

post-158091-0-23032700-1319107837_thumb.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×